# SDR ERAA065952

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S846
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Mast
- Part number: 4638205005
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,401 hours
- Component: 4638001007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST CRACKED BETWEEN WEBS.  REMOVED PER AD-97-26-02 / ASB-BO-105-10-110.
